# SDR CALA2025042104039

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,938 hours, 30,823 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF FUEL IN AFT CABIN. REPORTED BY FLIGHT ATTENDANTS ON LAN DING TOUCHDOWN RUN APU AND TESTED BOTH PACKS WITH APU BLEED ON, NO SMELL NOTED. PREFORMED TSM 05-50-00-810-831-A0, THE PARAMETERS GIVEN BY PILOT & TOMC REPORTING SHEET #1 PER DECISION TABLE SHOWS ENGINE #2 NEEDS TO BE RAN TO CONFIRM. C/O GVI ON ENGINE #2 FOUND NO LEAKS OR SMELL FOR FUEL. PILOTS RUN ENGINE #2 FOR 5MIN WITH PACKS ON. WALK THROUGHT THE CABIN NO FUEL OR ANY SMELL. THEN RUN ENGINE #1 FOR 5 MIN WITH PACKS ON. NO FUEL OR ANY SMELL IAW TSM 05-50-00-810-831-A1. WALK AROUND DONE NO LEAK NOTED. AIRCRAFT OK TO CONTINUE.
